# SDR NACA2022122703001

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,242 hours, 14,591 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,628 hours, 1,003 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, LEFT ENGINE FUEL FILTER EICAS MSG MOMENTARILY APPEARED. MSG DISAPPEARED AFTER 15 SECONDS. REPLACED LEFT ENGINE FUEL FILTER AND TESTED, NO LEAKS FOUND AMM 73-11-06 ETOPS GROUND VER COMPLIED WITH
